# SDR USAA2012031600007

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 72,221 hours, 32,339 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 4724121
- Condition: Unserviceable
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H2O FIRE EXTINGUISHER IN AFT GALLEY IS MISSING THE SECURITY SEAL.  REMOVED AND REPLACED AFT GALLEY FIRE EXTINGUISHER WITH SERVICEABLE UNIT.
